New Banach space properties of the disc algebra and$H$^{∞}

J. Bourgain Vrije Universiteit, Brussels, Belgium

TBD mathscidoc:1701.331636

Acta Mathematica, 152, (1), 1-48, 1982.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:00 uploaded by actaadmin ] [ 123 downloads ] [ 0 comments ]
@inproceedings{j.1982new,
  title={New Banach space properties of the disc algebra and$H$^{∞}},
  author={J. Bourgain},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203300918962345},
  booktitle={Acta Mathematica},
  volume={152},
  number={1},
  pages={1-48},
  year={1982},
}
J. Bourgain. New Banach space properties of the disc algebra and$H$^{∞}. 1982. Vol. 152. In Acta Mathematica. pp.1-48. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203300918962345.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved